Geodesic X-ray tomography for piecewise constant functions on nontrapping manifolds
Ilmavirta, J., Lehtonen, J., & Salo, M. (2020). Geodesic X-ray tomography for piecewise constant functions on nontrapping manifolds. Mathematical Proceedings of the Cambridge Philosophical Society, 168(1), 29-41. https://doi.org/10.1017/S0305004118000543
© Cambridge Philosophical Society 2018
We show that on a two-dimensional compact nontrapping manifold with strictly convex boundary, a piecewise constant function is determined by its integrals over geodesics. In higher dimensions, we obtain a similar result if the manifold satisfies a foliation condition. These theorems are based on iterating a local uniqueness result. Our proofs are elementary.
PublisherCambridge University Press
ISSN Search the Publication Forum0305-0041
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Geodesic ray transform with matrix weights for piecewise constant functions Ilmavirta, Joonas; Railo, Jesse (Suomalainen tiedeakatemia, 2020)We show injectivity of the geodesic X-ray transform on piecewise constant functions when the transform is weighted by a continuous matrix weight. The manifold is assumed to be compact and nontrapping of any dimension, and ...
The Geodesic Ray Transform on Spherically Symmetric Reversible Finsler Manifolds Ilmavirta, Joonas; Mönkkönen, Keijo (Springer Science and Business Media LLC, 2023)We show that the geodesic ray transform is injective on scalar functions on spherically symmetric reversible Finsler manifolds where the Finsler norm satisfies a Herglotz condition. We use angular Fourier series to reduce ...
Partial Data Problems and Unique Continuation in Scalar and Vector Field Tomography Ilmavirta, Joonas; Mönkkönen, Keijo (Birkhäuser, 2022)We prove that if P(D) is some constant coefficient partial differential operator and f is a scalar field such that P(D)f vanishes in a given open set, then the integrals of f over all lines intersecting that open set ...
Linearized Calderón problem and exponentially accurate quasimodes for analytic manifolds Krupchyk, Katya; Liimatainen, Tony; Salo, Mikko (Elsevier Inc., 2022)In this article we study the linearized anisotropic Calderón problem on a compact Riemannian manifold with boundary. This problem amounts to showing that products of pairs of harmonic functions of the manifold form a ...
The Linearized Calderón Problem on Complex Manifolds Guillarmou, Colin; Salo, Mikko; Tzou, Leo (Springer, 2019)In this note we show that on any compact subdomain of a K¨ahler manifold that admits sufficiently many global holomorphic functions, the products of harmonic functions form a complete set. This gives a positive answer to ...